U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

what would the side effects be of overdosing on abilify (aripiprazole) if somebody has psychosis?

1 doctor answer3 doctors weighed in
Dr. Alan Ali
Dr. Alan Ali answered
Psychiatry 32 years experience
Abilify (aripiprazole): Agitation, GI upset, dizziness. Seek medical attention.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.